# SDR SWAA2021120342712

- Difficulty date: November 11, 2021
- Submitted: December 3, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,875 hours, 31,083 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191FR HAS SEVERAL CRACKED FASTENER HOLES.  DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 53-30-70-1A-1 PARA 4.B.(1).(A-C).  UP SIZED FOUR FASTENER HOLES  AND PREPPED FOR A SLURRY REPAIR WITH NO DISBOND OR CONTAMINATION NOTED. WORK PERFORMED IAW SRM 51-70-04-2R-9 PARA 4.A-C.  INSTALLED REPAIR PLIES IAW SRM 51-70-04-2R-9 PARA 4.G-M.   SKIN WAS REFINISHED ON FAULT TTG8Q0098X58.
